MAUDE Adverse Event Report: STRYKER SPINE-FRANCE REFLEX-HYBRID 2 LEVEL ACP SIZE 34MM; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS.

STRYKER SPINE-FRANCE REFLEX-HYBRID 2 LEVEL ACP SIZE 34MM; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS.
Catalog Number 48651234
Medical Device Problem Codes Mechanical Problem (1384); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Injury (2348); No Known Impact Or Consequence To Patient (2692)
Date of Event 02/25/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that; the patient did the anterior cervical fusion surgery in (b)(6) 2016; when he did examination in (b)(6) 2016, the doctor found the screw exited from the plate.
 
Additional Manufacturer Narrative
Method: device history review; complaint history review; risk assessment.Results: the stryker rep was not able to obtain any additional information on this case.X-rays were reviewed and exhibited a screw that had backed out of the plate.Op notes were provided and did provide any details on the patient's health or pathology, the notes only discussed anesthesia, surgical time and where incisions were made.The possible root causes of this range from patient activity, poor bone quality and disease, however this information was not able to be obtained at the time of this report.Conclusion: the root cause is not determined and multifactorial.
 
Event or Problem Description

Brand Name
REFLEX-HYBRID 2 LEVEL ACP SIZE 34MM
Common Device Name
SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS.
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key5514956
Report Number0009617544-2016-00127
Device Sequence Number340766
Product Code KWQ
UDI-Device Identifier04546540534828
UDI-Public(01)04546540534828
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K063430
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/26/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48651234
Device Lot Number14G889
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/26/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/21/2016
Supplement Report FDA Received Date06/21/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age46 YR